Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/98511
Authors: 
Norman, Thomas W. L.
Year of Publication: 
2014
Citation: 
[Journal:] Games [ISSN:] 2073-4336 [Publisher:] MDPI [Place:] Basel [Volume:] 5 [Year:] 2014 [Issue:] 2 [Pages:] 92-96
Abstract: 
Newman's (1959, Operations Research, 7, 557-560) solution for a variant of poker with continuous hand spaces and an unlimited bet size is modified to incorporate sequential rationality.
Subjects: 
poker
mixed strategies
sequential rationality
Persistent Identifier of the first edition: 
Creative Commons License: 
http://creativecommons.org/licenses/by/3.0/
Document Type: 
Article
Appears in Collections:

Files in This Item:
File
Size
225.73 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.